Volume 1, Issue 2
Convergence and Stability of Explicit/implicit Schemes for Parabolic Equations with Discontinuous Co

W. Sun

DOI:

Int. J. Numer. Anal. Mod., 1 (2004), pp. 131-146

Published online: 2004-01

Preview Purchase PDF 3 909
Export citation
  • Abstract

In this paper an explicit/implicit schemes for parabolic equations with discontinuous coefficients is analyzed. We show that the error of the solution in L^inf norm and the error of the discrete flux in L^2 norm are in order O(tau + h^2) and O(tau + h^{3/2}), respectively and the scheme is stable under some weaker conditions, while the di

  • Keywords

Domain decomposition parabolic equations discontinuous coefficient parallel di?erence schemes convergence

  • AMS Subject Headings

65M60 65P05

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{IJNAM-1-131, author = {W. Sun}, title = {Convergence and Stability of Explicit/implicit Schemes for Parabolic Equations with Discontinuous Co}, journal = {International Journal of Numerical Analysis and Modeling}, year = {2004}, volume = {1}, number = {2}, pages = {131--146}, abstract = {In this paper an explicit/implicit schemes for parabolic equations with discontinuous coefficients is analyzed. We show that the error of the solution in L^inf norm and the error of the discrete flux in L^2 norm are in order O(tau + h^2) and O(tau + h^{3/2}), respectively and the scheme is stable under some weaker conditions, while the di}, issn = {2617-8710}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/ijnam/970.html} }
TY - JOUR T1 - Convergence and Stability of Explicit/implicit Schemes for Parabolic Equations with Discontinuous Co AU - W. Sun JO - International Journal of Numerical Analysis and Modeling VL - 2 SP - 131 EP - 146 PY - 2004 DA - 2004/01 SN - 1 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/ijnam/970.html KW - Domain decomposition KW - parabolic equations KW - discontinuous coefficient KW - parallel di?erence schemes KW - convergence AB - In this paper an explicit/implicit schemes for parabolic equations with discontinuous coefficients is analyzed. We show that the error of the solution in L^inf norm and the error of the discrete flux in L^2 norm are in order O(tau + h^2) and O(tau + h^{3/2}), respectively and the scheme is stable under some weaker conditions, while the di
W. Sun. (1970). Convergence and Stability of Explicit/implicit Schemes for Parabolic Equations with Discontinuous Co. International Journal of Numerical Analysis and Modeling. 1 (2). 131-146. doi:
Copy to clipboard
The citation has been copied to your clipboard